| Model Number |
2N3348 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) units of non-dehp micro-volume extension sets leaked during patient infusion with packed red blood cells (prbc's).The issue was described as follows; a newly inserted parenteral intravenous (piv) line was flushed with 3mls of saline before the infusion began.Fifteen minutes after starting the transfusion, blood was found in the patient¿s bed.The infusion was paused and the iv line was flushed without any issue.The unspecified infusion pump did not alarm for occlusion as the blood was leaking from the connection site.The tubing was replaced and primed.When the transfusion was restarted, blood leaked again from the connection between the tubing and the t piece.The connection was taken apart, cleaned, and reconnected; however, the blood continued to leak.A third tubing was primed with saline and showed no issues.However, the leak reoccurred once the transfusion resumed.The tubing was then replaced with a set from a different lot and the transfusion ran smoothly with no leaks at the piv connection site.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: the actual devices were not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed the top web (printed side) of the primary packaging.The reported issue of 'leak' could not be confirmed from the photo sample.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.